# SDR DXTA2020050903688

- Difficulty date: May 13, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 1,096 hours, 743 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MLG LANDING GEAR RETRACTION DID NOT RETRACT - ON GEAR RETRACTION WE HAD AMBER GEAR DISAGREE LIGHT WITH THE RIGHT MAIN NOT RETRACTED CYCLED DOWN IAW CHECKLIST PROCEDURE AND RETURNED TO DEPARTURE AIRFIEL
